Publications of D. Naddef

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1992, with author Naddef D., in the category Articles in Journals, Collections and Proceedings (or show them all):   (Items found: 2)


1992  [top]
  • Naddef D., Giovanni Rinaldi: The graphical relaxation: A new framework for the symmetric traveling salesman polytope, Mathematical Programming, 1992
  • Naddef D., Giovanni Rinaldi: The crown inequalities for the symmetric traveling salesman polytope, Mathematics of Operations Research 17 (2), 308-326, 1992
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -